| Catalog Number |
0168L16 |
| Medical Device Problem Code |
Component Misassembled (4004)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/10/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that patient recently purchased a box of 12, bardex foley catheters model 0168l16, lot ngju3558.With each catheter in that box, the valve was seated too low to make proper contact with the tip of the syringe.The result was that the syringe cannot depress the valve sufficiently to fill the balloon.They had been using bardex foley catheters for eight years, but that was first time they had ever encountered that issue.
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.No actions can be taken at this time since a root cause was not identified.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.A labeling review was not performed because labeling could not have prevented the reported failure.Correction- d: udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that patient recently purchased a box of 12, bardex foley catheters model: 0168l16, lot: ngju3558.With each catheter in that box, the valve was seated too low to make proper contact with the tip of the syringe.The result was that the syringe cannot depress the valve sufficiently to fill the balloon.They had been using bardex foley catheters for eight years, but that was first time they had ever encountered that issue.